Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fatty liver disease. Applied pressure under ribcage and breathed, pain in shoulder blade. Why?

ok. i was looking up liver disease , as i was diagnosed 6 years ago with fatty liver disease? but left it untreated.... a website said to apply presure under right rib cage and inhale. i did this and got a shooting pain through my right shoulder blade. then started to immediately get shooting pain throughout my whole abdomen . i touched my stomach area and any pressure to my abdomen causes radiating pain????
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

See your doctor and make sure you have not injured any internal organ.
It could be dangerous to apply pressure to abdomen

Fatty liver is often related to obesity, Dyslipidemia, Diabetes and so on.
See an Internist / Hepatologist
Do not attempt self medication

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor